|previous article in this issue||next article in this issue|
Document Details :
Title: Multivariate Compound Poisson Distributions and Infinite Divisibility
Author(s): SUNDT, B.
Journal: ASTIN Bulletin
Volume: 30 Issue: 2 Date: November 2000
In this note we give a lnultivariate extension of the proof of Ospina & Gerber (1987) of the result of Feller (1968) that a univariate distribution on the non-negative integers is infinitely divisible if and only if it can be expressed as a compound Poisson distribution.